MathSciNet Relay Station
MathSciNet bibliographic data
MR2110759 (2006b:37010) 37A15 (20F65 37B40 37D40 43A07)
Osin, D. V. Algebraic entropy of elementary amenable groups. Geom. Dedicata 107 (2004), 133–151.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement